Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fourier series with linearly dependent coefficients

Harry Hochstadt

Vol. 12 (1962), No. 3, 929–939
Mathematical Subject Classification
Primary: 42.10
Milestones
Received: 5 October 1961
Published: 1 September 1962
Authors
Harry Hochstadt